# SDR SWAA2015121147003

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,992 hours, 53,252 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Part number: 623337
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER & A SYS HYD PRESS WENT TO 1200 PSI ON CLIMB OUT, THEN TO 200 PSI BY LANDING, EMER DECLARED.  FOUND O RING ON A HYD SYS TRANSMITTER LEAKING.  REPLACED A SYS PRESS TRANSMITTER O RING IAW MM.
